# SDR SWIA202002248768

- Difficulty date: December 17, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 RBL9 ANGLE CRACKED, UNDERFLOOR AT COCKPIT ENTRY.   (C-CHECK) RO 2/20/2020   REMOVED CRACKED ANGLE AND REPLACED WITH NEW ANGLE CLIP IAW CRJ 200 SRM AND SRM.
